Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Journal of the American Mathematical Society
Journal of the American Mathematical Society
ISSN 1088-6834(online) ISSN 0894-0347(print)

Contents of Volume 27, Number 4

View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Fundamental groups of links of isolated singularities
Michael Kapovich and János Kollár.
J. Amer. Math. Soc. 27 (2014), 929-952
Abstract, references and article information
Full-text PDF    
Sensitivity analysis of an inverse problem for the wave equation with caustics
Gang Bao and Hai Zhang.
J. Amer. Math. Soc. 27 (2014), 953-981
Abstract, references and article information
Full-text PDF    
A Khovanov stable homotopy type
Robert Lipshitz and Sucharit Sarkar.
J. Amer. Math. Soc. 27 (2014), 983-1042
Abstract, references and article information
Full-text PDF
Cohomology of arithmetic families of $(𝜙, Γ)$-modules
Kiran S. Kedlaya, Jonathan Pottharst and Liang Xiao.
J. Amer. Math. Soc. 27 (2014), 1043-1115
Abstract, references and article information
Full-text PDF
Coxeter orbits and Brauer trees III
Olivier Dudas and Raphaël Rouquier.
J. Amer. Math. Soc. 27 (2014), 1117-1145
Abstract, references and article information
Full-text PDF    
Semi-infinite Schubert varieties and quantum $K$-theory of flag manifolds
Alexander Braverman and Michael Finkelberg.
J. Amer. Math. Soc. 27 (2014), 1147-1168
Abstract, references and article information
Full-text PDF    
Parity sheaves
Daniel Juteau, Carl Mautner and Geordie Williamson.
J. Amer. Math. Soc. 27 (2014), 1169-1212
Abstract, references and article information
Full-text PDF